Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 17, 2016, 9:04 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 9:04 PM PST (05:04 UTC)
- Expired
- Feb 18, 2016, 7:00 AM PST
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
755 WHUS76 KMTR 180504 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 904 PM PST WED FEB 17 2016 PZZ530-181315- /O.EXP.KMTR.GL.W.0002.000000T0000Z-160218T0500Z/ /O.NEW.KMTR.GL.W.0003.160218T0504Z-160218T1100Z/ /O.NEW.KMTR.SC.Y.0020.160218T1100Z-160218T1500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 AM PST THURSDAY... ...GALE WARNING HAS EXPIRED... A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-181315- /O.EXP.KMTR.SC.Y.0019.000000T0000Z-160218T0500Z/ /O.NEW.KMTR.SC.Y.0020.160218T0504Z-160218T1500Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-181315- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ /O.NEW.KMTR.RB.Y.0014.160218T1200Z-160219T1900Z/ POINT REYES TO PIGEON POINT TO 10 NM- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 4 AM THURSDAY TO 11 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 11 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-181315- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-181315- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-181315- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-181315- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-181315- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ POINT ARENA TO POINT REYES TO 10 NM- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-181100- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160218T1100Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-181100- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160218T1100Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-181100- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160218T1100Z/ MONTEREY BAY- 904 PM PST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
369 WHUS76 KMTR 181116 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 316 AM PST THU FEB 18 2016 PZZ530-181500- /O.EXP.KMTR.GL.W.0003.000000T0000Z-160218T1100Z/ /O.CON.KMTR.SC.Y.0020.000000T0000Z-160218T1500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...GALE WARNING HAS EXPIRED... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-560-565-181230- /O.EXP.KMTR.SC.Y.0019.000000T0000Z-160218T1100Z/ MONTEREY BAY-PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ570-181930- /O.EXT.KMTR.SC.Y.0019.000000T0000Z-160219T1400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-181930- /O.EXT.KMTR.SC.Y.0019.000000T0000Z-160219T1900Z/ POINT ARENA TO POINT REYES TO 10 NM- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PST FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-181930- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ /O.CON.KMTR.RB.Y.0014.160218T1200Z-160219T1900Z/ POINT REYES TO PIGEON POINT TO 10 NM- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 AM PST FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ571-181930- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-181930- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-181930- /O.CON.KMTR.SC.Y.0019.000000T0000Z-160219T0200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-181500- /O.CON.KMTR.SC.Y.0020.000000T0000Z-160218T1500Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 316 AM PST THU FEB 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 8:55 PM PST, 9 minutes earlier.
Area forecast discussion, Feb 17, 8:55 PM PST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
855 PM PST WED FEB 17 2016
.SYNOPSIS...A FRONTAL SYSTEM WILL BRING MODERATE AMOUNTS OF RAIN
TO THE REGION THROUGH THIS EVENING...WITH BRIEF HEAVY RAIN AT
TIMES. RAIN WILL CHANGE TO SHOWERS AFTER MIDNIGHT. LOCALLY STRONG
AND GUSTY SOUTHWEST WINDS WILL CONTINUE OVERNIGHT...ESPECIALLY IN
THE HILLS. SHOWERS WILL CONTINUE INTO THURSDAY MORNING AND THEN
TAPER OFF THURSDAY AFTERNOON. A WEATHER SYSTEM WILL BRING
ADDITIONAL RAIN TO THE NORTHERN PART OF THE DISTRICT ON FRIDAY.
DRY WEATHER IS THEN EXPECTED FOR THE UPCOMING WEEKEND...ALONG WITH
WARMER TEMPERATURES.
&&
.DISCUSSION...AS OF 8:55 PM PST WEDNESDAY...A COLD FRONT
CURRENTLY EXTENDS FROM THE EAST BAY SSW ACROSS THE SANTA CLARA
VALLEY AND MONTEREY BAY AREA. THIS FRONT HAS BEEN PRODUCING
WIDESPREAD RAIN WITH BURSTS OF HEAVY RAIN RIGHT ALONG THE FRONTAL
BOUNDARY. ISOLATED LIGHTNING STRIKES HAVE ALSO BEEN DETECTED. RAIN
TOTALS THUS FAR ARE MOSTLY IN THE 0.25-0.75" RANGE...BUT A FEW
LOCATIONS IN THE COASTAL HILLS HAVE PICKED UP AROUND AN INCH.
RAINFALL HAS TAPERED OFF BEHIND THE FRONT...BUT EXPECT SHOWER
ACTIVITY TO INCREASE LATER TONIGHT INTO EARLY THURSDAY MORNING AS
THE COLD AND UNSTABLE POST-FRONTAL AIRMASS ARRIVES. IN
ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE NIGHT.
SOUTH WINDS BECOME STRONG AND GUSTY AHEAD OF THE FRONT THIS
AFTERNOON. WINDS HAVE SWITCHED TO THE SOUTHWEST BEHIND THE FRONT
AND HAVE REMAINED QUITE STRONG. STRONGEST WINDS ARE IN THE HILLS
WHERE WIND GUSTS ARE LOCALLY AS HIGH AS 55 MPH. BASED ON LATEST
MODEL GUIDANCE...SOUTHWEST WINDS WILL REMAIN LOCALLY STRONG AND
GUSTY THROUGH MUCH OF THE NIGHT. THE WIND ADVISORY FOR ELEVATIONS
ABOVE 1000 FEET IN THE HILLS HAS BEEN EXTENDED UNTIL 4 AM PST.
WINDS ARE FORECAST TO EASE BY LATE TONIGHT.
THE 00Z MODELS THAT ARE IN THUS FAR ARE CONSISTENT WITH PREVIOUS
MODEL RUNS IN TAPERING OFF SHOWER ACTIVITY ON THURSDAY
AFTERNOON...WITH MOST PRECIP FORECAST TO END BY THURSDAY EVENING.
THE NEXT SYSTEM IS FORECAST TO SPREAD RAIN ACROSS THE SAN
FRANCISCO BAY AREA ON FRIDAY. RAINFALL AMOUNTS ARE EXPECTED TO BE
MOSTLY LIGHT...BUT MODERATE AMOUNTS OF RAIN MAY FALL IN THE NORTH
BAY. THE 00Z NAM SHOWS LIGHT RAIN MAKING IT AS FAR SOUTH AS
MONTEREY BAY AND BIG SUR BY LATE FRIDAY AFTERNOON. SO WE MAY NEED
TO EXTEND RAIN CHANCES FARTHER SOUTH...AND INCREASE RAIN CHANCES
IN THE NORTH GIVEN THE DEGREE OF MODEL AGREEMENT.
DRY WEATHER IS FORECAST TO RETURN BY THE UPCOMING WEEKEND...ALONG
WITH WARMER TEMPS...AS AN UPPER RIDGE DEVELOPS OVER CALIFORNIA.
THE RIDGE IS THEN FORECAST TO STRENGTHEN EARLY NEXT WEEK...WHICH
WILL RESULT IN TEMPERATURES WARMING SEVERAL DEGREES ABOVE NORMAL
BY MONDAY AND TUESDAY.
&&
.AVIATION...AS OF 3:47 PM PST WEDNESDAY...THE CURRENT VISIBLE
SATELLITE IMAGE IS SHOWING A COLD FRONT APPROACH THE TERMINALS
THIS AFTERNOON. WINDS ARE INCREASING OUT OF THE SOUTH SOUTHEAST
AHEAD OF THE FRONT WHICH WILL BRING RAIN TO THE TERMINALS THIS
EVENING. FORECAST MODELS ARE SHOWING THE FRONTAL PASSAGE TO OCCUR
AROUND 0400Z FOR THE SAN FRANCISCO BAY AREA AND CLOSER TO 0700Z
FOR THE MONTEREY BAY AREA.
VICINITY OF KSFO...GUSTY SOUTHEASTERLY WINDS VFR CIGS ARE
EXPECTED TO BECOME MORE SOUTH SOUTHWESTERLY WITH CIGS BECOMING
MVFR BY AROUND 0200Z. MODERATE RAIN IS EXPECTED WITH FRONTAL
PASSAGE AROUND 0400Z. WINDS BEHIND THE FRONT WILL BECOME WEST
SOUTHWESTERLY BY AROUND 0530Z WITH LIGHT SHOWERS AND MVFR CIGS.
CONFIDENCE IS MODERATE.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...SOUTHEASTERLY WINDS ARE EXPECTED TO
PREVAIL AFTERNOON INTO THE EVENING HOURS AHEAD OF THE APPROACHING
FRONT. LIGHT RAIN IS EXPECTED TO ARRIVE TO THE TERMINALS AROUND
0300Z WITH VFR CIGS BKN-OVC035. A PERIOD OF MODERATE RAIN WITH
CIGS BKN-OVC020 WILL BE POSSIBLE BETWEEN 0400Z AND 0600Z TONIGHT.
CONFIDENCE IS MODERATE.
&&
.MARINE...AS OF 2:00 PM PST WEDNESDAY...MODERATE TO OCCASIONALLY
STRONG AND GUSTY SOUTHERLY WINDS WILL PERSIST TODAY IN ADVANCE OF
AN APPROACHING COLD FRONT THAT WILL MOVE THROUGH THE REGION THIS
AFTERNOON. THIS BOUNDARY WILL BRING WIDESPREAD RAIN AND POSSIBLE
THUNDERSTORMS TO THE COASTAL WATERS THROUGH TONIGHT WITH SHOWERS
CONTINUING INTO THURSDAY. IN ADDITION, A NORTHWEST SWELL WILL
INCREASE ON THURSDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...WIND ADVISORY...IN THE HILLS ABOVE 1000 FEET UNTIL
4 AM PST
SCA...MRY BAY UNTIL 3 AM
SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
GLW...SF BAY UNTIL 9 PM
&&
PUBLIC FORECAST: DYKEMA
AVIATION: LARRY
MARINE: RGASS
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Feb 17, 7:09 PM PST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 709 PM PST WED FEB 17 2016 CAZ507-511-512-517-518-181200- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- 709 PM PST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TONIGHT A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...PRODUCING BRIEF HEAVY RAIN AND LOCALLY STRONG AND GUSTY WINDS. SHOWERS WILL CONTINUE AFTER MIDNIGHT...ALONG WITH GUSTY WINDS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE TONIGHT. WINDS WILL DECREASE LATE TONIGHT. A WIND ADVISORY IS IN EFFECT UNTIL 4 AM PST. * WIND ADVISORY....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS WILL GRADUALLY TAPER OFF ON THURSDAY. MORE RAIN IS POSSIBLE FRIDAY...MAINLY IN THE NORTH...BEFORE DRY WEATHER RETURNS FOR THE WEEKEND. CAZ006-505-506-508>510-513-516-528>530-181200- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 709 PM PST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL...BAYSIDE AND VALLEY LOCATIONS IN THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TONIGHT A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...PRODUCING BRIEF HEAVY RAIN AND GUSTY WINDS. SHOWERS WILL CONTINUE AFTER MIDNIGHT...ALONG WITH GUSTY WINDS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE TONIGHT. WINDS WILL DECREASE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS WILL GRADUALLY TAPER OFF ON THURSDAY. MORE RAIN IS POSSIBLE FRIDAY...MAINLY IN THE NORTH...BEFORE DRY WEATHER RETURNS FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Feb 17, 8:22 PM PST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
822 PM PST WED FEB 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM NON-TSTM WND DMG 2 S SANTA CRUZ 36.94N 122.04W
02/17/2016 PZZ535 CA DEPT OF HIGHWAYS
ROAD CLOSURE DUE TO DOWNED TRESS AND POWER LINES AT
STETSON RD/SOQUEL SAN JOSE RD
&&
BBENJAMIThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 9:04 PM PST | Gale Warning | MTR | 6 hr | |
| Feb 17, 9:04 PM PST | Small Craft Advisory for Rough Bar | MTR | 3 days | |
| Feb 18, 12:10 AM PST | High Surf Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 32 hr |
| Feb 18, 8:58 AM PST | Small Craft Advisory | MTR | 12 hr | |
| Feb 18, 2:25 PM PST | Small Craft Advisory | MTR | 40 hr | |
| Feb 18, 2:25 PM PST | Small Craft Advisory for Hazardous Seas | MTR | 40 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.